Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Universal consistency of localized versions of regularized kernel methods

Title data

Hable, Robert:
Universal consistency of localized versions of regularized kernel methods.
In: Journal of Machine Learning Research. Vol. 14 (January 2013) . - pp. 153-186.
ISSN 1533-7928

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 62G08 (62G20 62H30 62J02)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Oct 2015 09:14
Last Modified: 27 Oct 2015 09:14
URI: https://eref.uni-bayreuth.de/id/eprint/20609